# SDR SCNA20251022400S

- Difficulty date: October 17, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 53,798 hours, 30,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Carpet
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY BASEBOARD CARPET IS PEELING OFF WALL, PLASTIC IS A TRIP HAZARD ( NON-ESSENTIAL EQUIPMENT AND FURNISHING (NEF) )	REMOVED AND REPLACED FORWARD ENTRY BASEBOARD CARPET AND KICKSTRIP PLASTIC REF CMM 25-26-18.  THIS CLEARS MEL 25-10N
